# SDR RAIA00501040

- Difficulty date: January 13, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 19,586 hours, 20,459 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 17,310 hours, 18,028 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114
- Part serial: 76111
- Condition: Failed
- Location: Right
- Part time: 17,310 hours, 18,028 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3643- PIT- RIGHT ENGINE ERRATIC/RIGHT ENGINE OIL PRESSURE RED CAP LIGHT/IN FLIGHT SHUTDOWN PER QRH.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.
